MAUDE Adverse Event Report: QUANTA SYSTEM SPA SINGLE USE SURGICAL OPTICAL FIBER; POWERED LASER SURGICAL INSTRUMENT

QUANTA SYSTEM SPA SINGLE USE SURGICAL OPTICAL FIBER; POWERED LASER SURGICAL INSTRUMENT
Model Number OFH302721
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
Empower sterile surgical laser fiber broke in half where it entered the flexible ureteroscopy scope.After it broke it landed on the drape and burned a tiny hole in drape.No harm was caused to the patient.No harm was caused to any of the staff.Both pieces of the laser fiber were kept and turned in.Fiber will be returned by site staff for failure analysis.

Brand Name
SINGLE USE SURGICAL OPTICAL FIBER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
QUANTA SYSTEM SPA
4545 n ocean blvd apt 11a
boca raton FL 33431
MDR Report Key9636380
Report Number9636380
Device Sequence Number19529031
Product Code GEX
UDI-Device Identifier08033945938284
UDI-Public(01)08033945938284
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2019
Report Date (Section F) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberOFH302721
Device Catalogue NumberEMP-FBX200BHS-C
Device Lot NumberH182820
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer01/28/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/29/2019